MAUDE Adverse Event Report: COLOPLAST A/S PERCUTANEOUS NEPHROSTOMY DILATOR; ENDOSCOPIC-ACCESS DILATOR, SINGLE-USE

COLOPLAST A/S PERCUTANEOUS NEPHROSTOMY DILATOR; ENDOSCOPIC-ACCESS DILATOR, SINGLE-USE
Catalog Number RBA008
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.B3: estimated date.
 
Event or Problem Description
According to the available information, one of the dilators does not have the notation ¿fr¿ on it.This was discovered internally prior to shipment to customers.The box has been discarded.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The review of the complaint history database, revealed no trends for the lot number 10137108.Documentary investigation revealed no anomaly registered during production.In february, we received one retail box, with 5 sealed samples.In one of them, dilator was not marked.This defect was well observed on only one device.The quality team has informed the operators about this issue.According to the informations known quality database was checked and revealed no anomaly in relation to the describe defect.

Brand Name
PERCUTANEOUS NEPHROSTOMY DILATOR
Common Device Name
ENDOSCOPIC-ACCESS DILATOR, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21415612
Report Number9610711-2025-00031
Device Sequence Number21143655
Product Code EZN
UDI-Device Identifier03600040953679
UDI-Public3600040953679
Combination Product (Y/N)N
PMA/510(K) Number
K170531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberRBA008
Device Lot Number10137108_RBA0084002
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown